MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 13G 5IN MATCH-GROUND BEVEL TIP INTRODUCTION NEEDLE; PERCUTANEOUS CEMENT DELIVERY SYSTEMS

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 13G 5IN MATCH-GROUND BEVEL TIP INTRODUCTION NEEDLE; PERCUTANEOUS CEMENT DELIVERY SYSTEMS
Catalog Number 0306131000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 12/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a cementoplasty that involved stryker devices that the patient suffered an infection post procedure.It should be noted that there were no issues with any of the devices used.At the time of the procedure there were no patient issues reported.The patient was hospitalized in (b)(6) 2025 with a bacterial infection.We are trying to gather more information of what occurred during that time in the hospital.
 
Additional Manufacturer Narrative
Upon further information provided, the device did not cause or contribute to the reported infection or post procedure pain.Based on this information, the event is not reportable.
 
Event or Problem Description
Based on our investigation, the patient was hospitalized due to infectious spondylodiscitis caused by cut bacterium acnes which is not attributed to our device.Additionally, no medical treatment during hospitalization was indicated and the patient experienced pain as a result.Based on this information, this event is not reportable as the device did not cause or contribute to the infection and there is no indication that further medical treatment was required.

Brand Name
13G 5IN MATCH-GROUND BEVEL TIP INTRODUCTION NEEDLE
Common Device Name
PERCUTANEOUS CEMENT DELIVERY SYSTEMS
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo MI 00615
*   00615
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key24070027
Report Number3015967359-2026-00029
Device Sequence Number21429068
Product Code HRX
UDI-Device Identifier04546540434319
UDI-Public(01)04546540434319(17)410315(10)11580515
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0306131000
Device Lot Number11580515
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown